Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online
Ask a Urologist   »  

Pain while urination, severe pain in the thigh region. Ovarian cyst present. Pain not reduced after taking taxim o, faskit,cranbe and candistat

User rating for this question
Very Good
Answered by

Practicing since : 1995
Answered : 518 Questions
i am a 37 year old female suffering from painful urination and severe pain in the bottom and thigh region, urine and std tests have come negative, one cyst measuring 35mm in the right ovary found, was prescribed antibiotic taxim o, combination pill, cranbe, but no relief
tenderness near pubic bone, earlier was prescribed faskit, candistat, oflox, did not help
Posted Tue, 22 May 2012 in Urinary and Bladder Problems
Answered by Dr. V. Sasanka 31 hours later
If all your urine reports are normal, and if USG has shown no other issue than an ovarian cyst, considering all your symptoms, you could be suffering from what is commonly and incorrectly termed as urethral syndrome or its variants - the painful bladder syndrome or interstitial cystitis, especially if there is an associated increased frequency of urination. If you have any difficulty in voiding urine,(for example you need to strain to pass urine or pass incompletely with slow stream) we do recommend that you get a urethral calibration done to exclude a hitherto undetected urethral stenosis, i.e. narrowing of the canal which expels urine. You also might benefit from cystoscopy under general anaesthesia to exclude any other major problem. If both these are normal, you could benefit from 'bladder overdistension' or instillation of pain relief medication in your bladder.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Medical Topics

The user accepted the expert's answer

Ask a Urologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor